We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Going off and on the Pill can really confuse your hormones, it's a lot for your body to process. It's normal to have some irregularity when you are starting/stopping synthetic hormones.
The positive test followed by AF likely indicates a very early miscarriage. False positives are very rare. The BCP works by making sure that the uterine lining is too thin for pregnancy to continue if you happen to conceive. Sometimes it takes a few cycles for the lining to build back up after you stop, so the chance of miscarriage is higher during the first 3 months off the BCP.
I think AF is delayed because of the stopping/starting hormones. An ovarian cyst releases hormones too, so that might be playing a role too. I think all of it combined is making your body confused. Give your body some time to sort itself out, it will!